| Model Number |
51-540-25-09 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/15/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
Device activation arm snapped off during the distraction process.Replaced bottom half of the distractor with activation arm.
Additional Manufacturer Narrative
Tensile cracks and bending were observed under the stereo microscope.There were no indications of material or manufacturing defects observed.The product history device records were also reviewed based on the lot number provided and revealed no abnormalities.The results of the investigation conclude that the root cause for breakages were due to mechanical overload on the device.If further information can be gathered that might add value to the contents of the investigated report, an additional follow-up report will be submitted.